Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Which medicines apart from zentamicine,ofloxacine can I take for continuous eye pain since they are giving more pain ?

i m suffering from eye pain since 1 month and medicine lyk zentamycine,ofloxacin and many more put reaction effect on my eyes so plz sugeest me what shud i do nd which medicine should i prefer hello sir i m suffering from both eye pain since 1 month and medicine like zentamicine,ofloxacine and many more medicine put reaction effect on my eye and more pain starts so plz suggest my which medicine i should i prefer and what should i do name-j.n mahto, female age-45yrs.
Asked On : Sun, 26 Jun 2011
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Welcome to HealthCareMagic

hi santhosh, there are various causes for the eye pain , some of them are Gluacoma, Iridocyclitis, Conjunctivitis, scleritis, Dacrocyctis, only if you are properly examined by a ophthalmologist you will be treated,at present you can take NSAIDS which will reduce the pain, also wear an dark goggles which will have pleasant effect... consult an ophthalmologist..
Take Care...
Answered: Sun, 26 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor